MathSciNet Relay Station
MathSciNet bibliographic data
MR2338499 76B60 (35Q35 86A10)
Tanushev, Nicolay M.; Qian, Jianliang; Ralston, James V. Mountain waves and Gaussian beams. Multiscale Model. Simul. 6 (2007), no. 2, 688–709 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement